Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 21 found articles
 
 
  A strengthening of a theorem of Bourgain and Kontorovich. V
 
 
Title: A strengthening of a theorem of Bourgain and Kontorovich. V
Author: Kan, I. D.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 296 (2017) nr. 1 pages 125-131
Year: 2017
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands